# SDR FDEA201203100876

- Difficulty date: March 10, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE BETWEEN BS333.45 TO  BS310.5 CREASE BEAM CORRODED.  REMOVED CORROSION IAW SRM 51-10-02, MAT LOSS .002, ORIG MAT .071, AFTER BLEND .069,  FOUND TO BE WITHIN LIMITS IAW SRM 53-30-13, FIG.101, PAGE 105.
